# SDR SWAA2014093032470

- Difficulty date: September 24, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 56,566 hours, 44,906 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA3066
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GND SPOILER NR 4 OTBD MAIN ATTACH LUG BROKEN.  R & R NR 4 GND SPOILER IAW AMM.
